Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 81, NWS Atlanta, GA

April 29, 2013Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 29, 2013, 4:34 AM EDT for Cherokee County, Georgia. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2013, 4:34 AM EDT (08:34 UTC)
Expired
Apr 29, 2013, 1:13 PM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 17.26 ft at Apr 29, 2013, 8:00 AM EDT.

actionminormoderate510152004/2904/30
Action stage
16 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WGUS42 KFFC 290834
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 AM EDT MON APR 29 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY.

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC057-292234-
/O.NEW.KFFC.FL.W.0081.130429T0834Z-000000T0000Z/
/ECTG1.1.ER.130429T0745Z.130429T0745Z.000000T0000Z.UU/
434 AM EDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ETOWAH RIVER NEAR EAST CANTON.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 4 AM MONDAY THE STAGE WAS 16.8 FEET...AND RISING.
* FLOOD STAGE IS 17.0 FEET. 

$$
2 follow-up statements
355 
WGUS82 KFFC 291446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EDT MON APR 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  CHATTOOGA RIVER NEAR SUMMERVILLE AFFECTING CHATTOOGA COUNTY 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY 

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

GAC083-TNC065-300446-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-130430T0600Z/
/ENGG1.1.ER.130429T0100Z.130429T1800Z.130430T0000Z.UU/
1046 AM EDT MON APR 29 2013

...FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT. 
* AT 10 AM MONDAY THE STAGE WAS 12.2 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE CREEK WILL REMAINLY NEARLY STEADY THIS AFTERNOON.
  THE CREEK WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.

$$

GAC213-313-300446-
/O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.130429T0130Z.130429T1330Z.000000T0000Z.NO/
1046 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR ETON.
* UNTIL FURTHER NOTICE. 
* AT 945 AM MONDAY THE STAGE WAS 12.7 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...MINOR FLOODING OF WOODLANDS...PASTURE AND FIELDS 
  BEGINS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD.

$$

GAC313-300446-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130428T1830Z.130429T1400Z.000000T0000Z.UU/
1046 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 18.2 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.

$$

GAC129-213-313-300446-
/O.EXT.KFFC.FL.W.0077.000000T0000Z-130501T1230Z/
/TLNG1.1.ER.130429T1526Z.130430T0600Z.130501T0630Z.NO/
1046 AM EDT MON APR 29 2013

...FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON.
* FROM LATE THIS MORNING UNTIL WEDNESDAY MORNING.
* AT 10 AM MONDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.5 FEET BY AFTER MIDNIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE.

$$

GAC055-300446-
/O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/
/SUMG1.1.ER.130429T0315Z.130429T1100Z.000000T0000Z.NO/
1046 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHATTOOGA RIVER NEAR SUMMERVILLE.
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 14.6 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 14 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 14 FEET...MINOR FLOODING OF WOODLANDS AND FIELDS BEGINS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 27 
  OR ROME BOULEVARD. 

$$

GAC129-300446-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/CALG1.1.ER.130429T1215Z.130429T1415Z.000000T0000Z.UU/
1046 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN.
* UNTIL FURTHER NOTICE. 
* AT 10 AM MONDAY THE STAGE WAS 21 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 21 FEET. 
* AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A 
  SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE 
  GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER.

$$

GAC057-300445-
/O.CON.KFFC.FL.W.0081.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.130429T0745Z.130429T1230Z.000000T0000Z.UU/
1046 AM EDT MON APR 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE. 
* AT 945 AM MONDAY THE STAGE WAS 17.2 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS ALONG 
  THE RIVER GENERALLY EAST OF CANTON BEHIND A PUMP STATION OFF 
  RIVERSTONE PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE.

$$
862 
WGUS82 KFFC 291713
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT MON APR 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
 
GAC057-291813-
/O.CAN.KFFC.FL.W.0081.000000T0000Z-130429T1713Z/
/ECTG1.1.ER.130429T0745Z.130429T1230Z.130429T1504Z.UU/
113 PM EDT MON APR 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 1245 PM MONDAY THE STAGE WAS 16.6 FEET...AND FALLING.
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:35 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 29, 1:35 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 AM EDT MON APR 29 2013

.UPDATE...
/ISSUED AT 800 PM EDT SUN APR 28 2013/
LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE ACROSS THE FLORIDA
PANHANDLE. COOL AIR WEDGE REMAINS SITUATED ACROSS PORTIONS OF NORTH
AND CENTRAL GA THIS EVENING. RAIN CONTINUES TO REINFORCE THE WEDGE
THIS EVENING...AND DON'T EXPECT WINDS TO SWITCH AROUND TO THE SE
UNTIL TOMORROW.

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS EASTERN ALABAMA...BUT WHEN
THEY RUN INTO THE WEDGE...THE BECOME ELEVATED AND EVENTUALLY BECOME
STRATIFORM. HAVE REDUCED THE THUNDER WORDING WITHIN THE WEDGE FOR
OVERNIGHT. ACROSS SOUTH CENTRAL GA...STORMS REMAIN SURFACE BASED.

SEVERE POTENTIAL HAS DECREASED WITH THE LOSS OF HEATING.
HOWEVER...STORMS SOUTH OF THE WEDGE COULD BECOME STRONG AND PRODUCE
GUSTY WINDS AND SMALL HAIL FOR THE NEXT SEVERAL HOURS.

LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT THIS EVENING AND
OVERNIGHT. THE HEAVIEST RAINFALL IN THE LAST 24 HOURS HAS FALLEN
ACROSS NORTHERN GA. MPE ESTIMATES INDICATE THAT 2 TO 4 INCHES OF
RAIN HAS FALLEN ACROSS NORTH GA...WITH SOME LOCALLY HIGHER AMOUNTS
UP TO 5 INCHES. ACROSS THE METRO ATLANTA AREA AND SOUTHWARD...UP TO
AN INCH TO AN INCH AND A HALF HAS FALLEN. DO THINK THE PRIMARY AXIS
FOR HEAVIER RAIN WILL BE ACROSS CENTRAL GA THIS EVENING. WILL LET
THE FF WATCH EXPIRE.

&&

.PREV DISCUSSION... /ISSUED 329 PM EDT SUN APR 28 2013/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
THE ACTIVE REGION OF AN APPROACHING UPPER LEVEL TROUGH IS SPARKING
WIDESPREAD CONVECTION ACROSS THE DEEP SOUTH... CURRENTLY STRETCHING
FROM EAST CENTRAL MS...ACROSS AL AND INTO NORTH AND MUCH OF
CENTRAL GA. FLOODING CONTINUES TO BE A MAIN CONCERN ACROSS NORTH
GA AS SHOWERS AND THUNDERSTORMS TRAIN ACROSS AN ALREADY SATURATED
GROUND...WHERE 2 TO 3 INCHES OF RAIN HAS FALLEN AND AN ADDITIONAL
1 TO 2 INCHES IS POSSIBLE. A FLASH FLOOD WARNING HAS ALREADY BEEN
POSTED FOR CHATTOOGA AND FLOYD COUNTIES DUE TO INUNDATED ROADWAYS.
A FLASH FLOOD WATCH WILL CONTINUE FOR MUCH OF NORTH GA THROUGH 8
PM THIS EVENING.

ADDITIONAL CONCERNS ARE INCREASING POTENTIAL FOR ISOLATED SEVERE
STORMS...MAINLY FOR AREAS SOUTH OF ATLANTA AND INTO CENTRAL GA
WHERE DISCRETE THUNDERSTORMS ARE NOTED AHEAD OF THE MAIN RAIN
SHIELD. ONE DISCRETE STORM HAS PRODUCED LARGE HAIL IN THE LA GRANGE
AREA... AND ANOTHER FURTHER EAST IS SHOWING STRONG ROTATION. THE
MAIN CONCERNS FROM DISCRETE CELLS WILL BE LARGE HAIL...DAMAGING
WINDS AND POSSIBLY AN ISOLATED TORNADO THROUGH EARLY EVENING...
ESPECIALLY AS STRONG LOW LEVEL WIND SHEAR CONTINUES TO PRODUCE 300+
HELICITY DURING DAYTIME HEATING.

OTHERWISE... EXPECT THE FLOOD AND SEVERE THREAT TO GREATLY
DIMINISH BY 8-9 PM THIS EVENING AS THE STRONGER UPPER SUPPORT
SLIPS FURTHER EAST AND WE CONTINUE TO LOSS DAYTIME HEATING.

MODELS SHOW THE ASSOCIATED COLD FRONT TO BE SLOW PUSHING ACROSS
THE AREA... SO WILL SHOW A GRADUAL DECREASING OF POPS FROM WEST TO
EAST THROUGH MONDAY AFTERNOON-EARLY EVENING...BEFORE ENDING RAIN
CHANCES ACROSS THE ENTIRE FORECAST AREA BY SOMETIME MONDAY NIGHT.

AS FOR TEMPS... HAVE LEANED TOWARD A MAV AND MET BLEND THROUGH THE
PERIOD WITH SEASONABLE COOLER LOWS SPREADING INTO THE AREA BY
MONDAY NIGHT BEHIND THE COLD FRONT.

39

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS
CONTINUE SHOW RAIN CHANCES SPREADING BACK INTO THE AREA BY TUESDAY
AFTERNOON AND CONTINUING THROUGH THE REMAINDER OF THE WORK WEEK.
SEE THE DISCUSSION BELOW FOR FURTHER DETAILS. /39

PREV LONG TERM DISCUSSION... /ISSUED 456 AM EDT SUN APR 28 2013/

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
GUIDANCE IS OVERALL IN GOOD AGREEMENT WITH MAIN INFLUENCING
FEATURES THROUGHOUT LONG TERM. AS AN UPPER SHORTWAVE EXITS THE
FORECAST AREA MONDAY NIGHT...THE NEXT MAIN FOCUS WILL BE ON THE
DEVELOPMENT OF A WEAK LOW PRESSURE SYSTEM ACROSS THE NORTHERN GULF
BY MIDWEEK. THIS FEATURE LOOKS TO ADVECT SOME GULF AND ATLANTIC
MOISTURE INTO THE AREA STARTING LATE TUESDAY. A STRENGTHENING
RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL RESULT IN A
HYBRID CAD WEDGE IMPINGING UPON THE AREA FROM THE NORTHEAST BY
WEDNESDAY. THIS SHOULD SERVE TO PRIMARILY LIMIT INSTABILITY IN
NORTHERN PORTIONS OF THE AREA...SO HAVE KEPT HIGHER CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS IN THE SOUTHWEST AND TRENDED LOWER
TOWARD THE NORTHEAST. THIS LOOKS TO BE THE GENERAL PATTERN THROUGH
FRIDAY.

A LARGE UPPER LEVEL CUTOFF LOW IS FORECAST TO LINGER ACROSS THE
CENTRAL CONUS BY THE END OF THE WEEK. THIS LOOKS TO PUSH AN OCCLUDED
FRONT NEAR THE WESTERN PORTION OF THE STATE BY SATURDAY SO HAVE
INCREASED POPS ACCORDINGLY. FOR NOW GUIDANCE IS IN PRETTY GOOD
CONSENSUS WITH TIMING OF THE FRONT...THOUGH ANY SHORTWAVE
PERTURBATIONS ROTATING AROUND THE UPPER TROUGH MAY SERVE TO PROVIDE
ENHANCEMENTS TO THE PRECIP CHANCE.

BAKER

&&

.AVIATION...
06Z UPDATE...
RAIN EXITING FROM NORTH GA WITH ISOLATED SHOWERS CONTINUING INTO MID
MORNING. RAIN WILL CONTINUE ACROSS CSG/MCN AREAS AND THEN END BY
EARLY AFTERNOON. IFR CIGS PREDOMIMANT ACROSS NORTH GA AND WILL
CONTINUE ALTHOUGH THERE WILL LIKELY BE SOME MVFR/VFR HOLES THROUGH
THE MORNING. CIGS IN CENTRAL WILL BECOME IFR THIS MORNING. BY EARLY
AFTERNOON ALL CIGS SHOULD BE VFR IF NOT SCATTERED. WINDS LIGHT AND
SOUTHEAST EARLY...BECOMING LIGHT SOUTHWEST AROUND OR JUST AFTER
SUNRISE AND MAINTAIN A LIGHT SOUTHWEST DIRECTION THROUGH 00Z TUE.
THUNDER MAY REDEVELOP ACROSS CSG/MCN BY MID MORNING AND HAVE ADDED
VCTS FOR THOSE AREAS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  75  54  79 /  70  50  10  10
ATLANTA         59  76  58  80 /  70  40  10  10
BLAIRSVILLE     53  72  52  74 /  50  40  10  10
CARTERSVILLE    57  76  54  82 /  60  40  10  10
COLUMBUS        60  79  58  81 /  80  40  10  20
GAINESVILLE     57  74  56  79 /  60  40  10  10
MACON           61  77  56  82 / 100  50  20  10
ROME            56  76  51  83 /  50  20   5  10
PEACHTREE CITY  57  76  51  80 /  70  40  10  10
VIDALIA         63  78  60  81 / 100  60  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 28, 11:30 PM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 PM EDT SUN APR 28 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 PM EDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...REST OF TONIGHT...SUNDAY NIGHT...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DIMINISH DURING THE NIGHT
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THE MAIN THREATS WILL
BE OCCASIONAL LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
MONDAY. STORM TOTAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE
POSSIBLE ACROSS NORTH GEORGIA WITH 0.5 TO 1.5 INCHES ACROSS CENTRAL
GEORGIA. THE LOWER AMOUNTS SHOULD EXTEND SOUTH. PLEASE CONTINUE
TO MONITOR THE FORECAST FOR FUTURE UPDATES AS ADJUSTMENTS MAY BE
MADE.

WHILE WEAK UPPER RIDGING WILL BUILD IN FOR TUESDAY AND THE SHORTWAVE
WILL NO LONGER BE AN INFLUENCING FACTOR...LINGERING MOISTURE AND
INSTABILITY WILL ALLOW FOR AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA THROUGH THE REST OF
THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:00 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Apr 28, 9:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Apr 28, 10:15 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield3 days
Apr 28, 10:21 PM EDTRiver Flood WarningFFCMurray, Whitfield40 hr
Apr 28, 10:31 PM EDTRiver Flood WarningFFCMurray14 hr
Apr 28, 11:31 PM EDTRiver Flood WarningFFCChattooga14 hr
Apr 29, 8:39 AM EDTRiver Flood WarningFFCGordon70 hr
Apr 29, 10:10 AM EDTRiver Flood WarningFFCFloyd25 hr
Apr 29, 2:10 PM EDTRiver Flood WarningFFCCatoosa7 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.